# SDR AU010063

- Difficulty date: January 1, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: B732560135
- Condition: Frayed
- Location: Escape Slide
- Component: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) L2 DOOR SLIDE ATTACHMENT CABLE FRAYED IN LOOP AREA.
